# SDR AALA201801029028

- Difficulty date: December 31, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 67,955 hours, 8,580 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945B
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RECIRCULATION FAN STATUS MESSAGE AND ELECTRICAL ODOR IN CABIN AT THE SAME TIME. MAINTENANCE CONTACTED BY SAT RADIO. STATED UPPER RECIRC FAN OVERHEAT. CONTINUED FLIGHT WITH UPPER RECIRC FAN OFF. FLIGHT ATTENDANTS NOTED STRONG ELECTRICAL ODOR IN CABIN AT THE SAME TIME. REMOVED AND REPLACED UPPER FWD RECIRC FAN IAW AMM 21-25-01.
